Volume 19, Issue Supplement 1, November 2012, Pages 51 - 57
Regularity of Steady Periodic Capillary Water Waves with Constant Vorticity
Calin Iulian Martin
Faculty of Mathematics, University of Vienna, Nordbergstrasse 15, Vienna, 1090, Austria,firstname.lastname@example.org
Received 19 March 2012, Accepted 20 April 2012, Available Online 28 November 2012.
- 10.1142/S1402925112400062How to use a DOI?
- Capillary water waves; Dirichlet–Neumann map; conformal mappings
We prove a regularity result for steady periodic travelling capillary waves of small amplitude at the free surface of water in a flow with constant vorticity over a flat bed.
- © 2012 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Calin Iulian Martin PY - 2012 DA - 2012/11/28 TI - Regularity of Steady Periodic Capillary Water Waves with Constant Vorticity JO - Journal of Nonlinear Mathematical Physics SP - 51 EP - 57 VL - 19 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925112400062 DO - 10.1142/S1402925112400062 ID - Martin2012 ER -